# SDR DHL9770244D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 4 SPOILER O/B HINGE CUTOUT CRACKED.  STOP DRILLED, HFEC, INSTALLED SKIN REPAIR PER SRM 57-30-4, 5.25 X 4.
